# SDR 98ZZZX4516

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122WR
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0744
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Door
- Part number: 16500196
- Condition: Loose
- Location: Airbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER OF AIRCRAFT SAID FUEL FLOW WAS LOW.  RAN UP, OPS CHECKED FUEL FLOW AT 14 PSI AT FULL POWER.  INSPECTED ACFT AND FOUND TWO BOLTS MISSING FROM THROTTLE CABLE MOUNT ON BOTTOM OF ENGINE AND ALTERNATE AIR DOOR LAYING IN THE AIRBOX ASSY.  INSTALLED TWO NEW BOLTS IN THROTTLE CABLE MOUNT AND INSTALLED NEW ALTERNATE AIR DOOR AND HINGE AND SPRING IN AIR BOX ASSY.  (ACFT HAS 10 HRS FROM LAST ANNUAL INSPECTION).  NEEDS INSPECTION OF AIR BOX ASSY AND ALTERNATE AIR DOOR ASSY  (VISUAL INSPECTION).
